# SDR CALA2017111904148

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 91,790 hours, 9,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1-5 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.   TROUBLESHOT IAW FIM 33-51-00, AND SSM 33-51-12.  REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY, M33094.  OPS CHECKED OK.
